MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user rejected the 8.2 mmol/l result in navify poc.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of an instance of a patient mismatch while using the accu-chek inform ii meter.At 7:08 am, a glucose test was performed on patient a using the meter, resulting in 7.5 mmol/l.The result was tagged to the correct patient id in the meter and transmitted correctly to navify point of care (poc).At 7:12 am, a glucose test was performed on patient b using the same meter, resulting in 8.2 mmol/l.The transmitted data in navify poc reflected that the result was tagged incorrectly to patient a's id.The staff checked the meter and found that both 8.2 mmol/l and 7.5 mmol/l results were tagged to patient a's id, while patient b's result with patient b's id cannot be found in the meter.
 
Additional Manufacturer Narrative
The pictures of the reprinted wristbands for both patients were provided for investigation, and the investigation results were as follows: the wristbands contained multiple quick response (qr) codes with the same patient id.Qr codes ensure correct readings by utilising checksums.The codes might have been a bit further apart for scanning the patient ids.The qr codes for patient a and patient b were not visually similar to each other.Without the original barcode wristbands or example wristbands, a more detailed barcode analysis can't be provided, as the quality changes when the photo was taken and also when printed.The laboratory's point-of-care coordinator (pocc) performed a re-test and confirmed that the correct id was read on the meter.No meter issue was found.The investigation did not identify a product problem.Although the cause of the event could not be determined, it was consistent with a handling issue.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23741139
Report Number1823260-2025-04980
Device Sequence Number10150581
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown